Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Second grade fatty lever. No relief from exercise and avoiding oily food. Effects in long run?

I am suffering from fatty liver from last 3 years...doctors said it is not a much concern of worry....there is no medicine for its treatment.. only avoid oily stuffs and do some exercise daily... this I am following from last 3 year but no improvement in fatty per ultrasound it is second grade fatty liver...please tell me about its effects in future and how it will be normal...
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
First of all stop worrying about it..You must definitely be having significant family history of hyperlipidemia. Get your cholesterol levels checked and keep them under control. Apart from that stop getting your abdominal scans getting done. It will just raise your apprehension without solving the problem..good luck..stop worrying start living..The remedies you are following are correct and follow them strictly
Thank you
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor